# SDR AALA20121127012

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 68,912 hours, 36,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE: DAMAGE TO BOTTOM SIDE OF INBOARD FLAP, OUTBOARD WEDGE, INBOARD END.  INSTALLED NEW SKIN REPAIR PER SRM 51-70-06.
